Alert archive / Arkansas / Flash Flood Warnings in 2017
Flash Flood Warning 28, NWS Little Rock, AR
NWS Little Rock, AR issued this flash flood warning at Apr 30, 2017, 8:12 AM CDT for 9 counties in Arkansas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 30, 2017, 8:12 AM CDT (13:12 UTC)
- Expired
- Apr 30, 2017, 11:15 AM CDT
- In force
- 3 hr
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Flood severity
- None
Counties Cleburne County, AR, Faulkner County, AR, Independence County, AR, Jackson County, AR, Lonoke County, AR, Monroe County, AR, Prairie County, AR, White County, AR, Woodruff County, AR
The radar
The Little Rock radar (KLZK), 89 km from the middle of the area, began a volume at 13:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KBYH), launched 12:00Z, 1.2 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 6 J/kg
- Mixed-layer CIN
- -292 J/kg
- Mixed-layer LCL
- 811 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- -47 m²/s²
- 0-3 km storm-relative helicity
- 91 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted.
298
WGUS54 KLZK 301312
FFWLZK
ARC023-045-063-067-085-095-117-145-147-301615-
/O.NEW.KLZK.FF.W.0028.170430T1312Z-170430T1615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Little Rock AR
812 AM CDT SUN APR 30 2017
The National Weather Service in Little Rock has issued a
* Flash Flood Warning for...
Independence County in north central Arkansas...
Woodruff County in eastern Arkansas...
Prairie County in central Arkansas...
Jackson County in eastern Arkansas...
Southeastern Cleburne County in north central Arkansas...
Northern Lonoke County in central Arkansas...
Northeastern Faulkner County in central Arkansas...
Monroe County in eastern Arkansas...
White County in central Arkansas...
* Until 1115 AM CDT
* At 808 AM CDT, Doppler radar indicated heavy rain will continue to
move across the warned area. 2 to 5 inches of rain have already
fallen across the area, and 1 to 2 inches of rain may also be seen
over the next 1 to 3 hours. Flash flooding is already occurring
and will continue. Many roads have water over them and several
have been washed out. Some bridges have also wash out. Extreme
caution should be used if going out today. Travel is not
recommended.
* Some locations that will experience flooding include...
Cabot... Searcy...
Batesville... Newport...
Heber Springs... Lonoke...
Brinkley... Augusta...
Des Arc... Clarendon...
Hazen... De Valls Bluff...
Beebe... Ward...
Bald Knob... Carlisle...
Austin in Lonoke County... Judsonia...
Tuckerman... Kensett...
LAT...LON 3460 9105 3456 9154 3477 9197 3542 9224
3572 9182 3589 9135 3587 9104 3501 9104
3500 9114 3492 9115 3491 9111 3487 9110
3474 9110 3473 9105
$$
59What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this flash flood warning went out at Apr 30, 6:42 AM CDT, 1 hour 30 minutes earlier.
Area forecast discussion, Apr 30, 6:42 AM CDT, 1 hour 30 minutes before
Area Forecast Discussion National Weather Service Little Rock AR 642 AM CDT Sun Apr 30 2017 .AVIATION... The cold front is still in western Arkansas this morning. It will slowly move east through the state today. The area of showers and thunderstorms over the east half of the state will slowly move east but some remaining showers will linger behind the thunderstorms. South winds will increase and become gusty this morning through this evening...up to 30kts. Clouds will continue overnight. MVFR and IFR conditions are likely this morning but will improve to VFR this afternoon and evening. && .PREV DISCUSSION...(ISSUED 343 AM CDT Sun Apr 30 2017 ) DISCUSSION... Main concerns in this forecast cycle are first period severe storm threat and flash flooding and river flooding. Several severe storms were seen Saturday evening and into the overnight, as well as storm complexes with very heavy rain causing flooding. The current storms are gradually moving east-northeast, and mainly producing heavy rain and flash flooding. An isolated severe storm still may be seen in the next few hours, but trends are showing a lowering threat of severe storms. The surface cold front was over western AR, while aloft the main core of lift is pushing across AR. The upper low pressure system was over western OK and will gradually move east on Sunday, with a much lower chance of light convection on Sunday. Winds were still south to southeast ahead of the cold front, with warm temperatures in the 60s and some 70s. SHORT TERM...Today Through Monday Night The first period will continue a high chance of showers and thunderstorms, with heavy rain possible with the stronger storms. Flooding will be on-going and the flash flood watch will continue to Sunday evening. Winds will gradually become elevated ahead and behind the cold front, and a lake wind advisory will be in effect for much of eastern AR. The lake wind advisory may need to be extended into Sunday night if winds remain elevated. The upper low pressure will gradually move from OK to the upper mid- west, and lighter showers will be seen over northern areas even late on Sunday. Temperatures will start mild, then only rise a bit before cooler and drier air filters into AR later Sunday night and on Monday. Dry and breezy weather conditions on Monday as surface high pressure builds into the southern Plain. Temperatures Monday morning will be in the 40s to 50s, while highs in the 60s to 70s. LONG TERM...Tuesday Through Saturday Northwest flow will be over a good portion of the country as an upper low moves through the Great Lakes. Zonal flow returns to Arkansas Tuesday night as a ridge builds over the west coast. An upper trough develops in the Plains Wednesday and moves across Arkansas Thursday, forms a closed low and moves eastward Friday and reaches the east coast by late Saturday. A warm front will stall over Arkansas for Tuesday and Wednesday. Rain chances will increase as moisture builds back into the area. Expect small chances of showers and thunderstorms Tuesday night and better chances on Wednesday. Low pressure moving across the area will drag a cold front through the state late Wednesday and early Thursday. Drier air behind the front will limit rain chances for Friday and Saturday. Above normal temperatures are expected Tuesday but the rest of the long term temperatures will be below normal. && .LZK Watches/Warnings/Advisories... Lake Wind Advisory until 9 PM CDT this evening FOR Arkansas- Bradley-Calhoun-Clark-Cleburne-Cleveland-Dallas-Desha-Drew- Faulkner-Garland-Grant-Hot Spring-Independence-Jackson-Jefferson- Lincoln-Lonoke-Monroe-Ouachita-Prairie-Pulaski-Saline-Sharp- White-Woodruff. Flash Flood Watch through this evening FOR Arkansas-Baxter-Boone- Bradley-Calhoun-Clark-Cleburne-Cleveland-Conway-Dallas-Desha- Drew-Faulkner-Fulton-Garland-Grant-Hot Spring-Independence-Izard- Jackson-Jefferson-Johnson-Lincoln-Logan-Lonoke-Marion-Monroe- Montgomery-Newton-Ouachita-Perry-Pike-Polk-Pope-Prairie-Pulaski- Saline-Scott-Searcy-Sharp-Stone-Van Buren-White-Woodruff-Yell. && Aviation...51
Hazardous weather outlook, Apr 30, 5:00 AM CDT, 3 hours 12 minutes before
Hazardous Weather Outlook National Weather Service Little Rock AR 500 AM CDT Sun Apr 30 2017 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-011000- Boone-Marion-Baxter-Fulton-Sharp-Newton-Searcy-Stone-Izard- Independence-Johnson-Pope-Van Buren-Cleburne-Jackson-Logan-Conway- Faulkner-White-Woodruff-Scott-Yell-Perry-Polk-Montgomery-Garland- Saline-Pulaski-Lonoke-Prairie-Monroe-Pike-Clark-Hot Spring-Grant- Jefferson-Arkansas-Dallas-Cleveland-Lincoln-Desha-Ouachita-Calhoun- Bradley-Drew- 500 AM CDT Sun Apr 30 2017 This Hazardous Weather Outlook is for a Large Part of Arkansas. .DAY ONE...Today and Tonight Numerous showers and thunderstorms...some severe...will continue this morning mainly over the eastern half of Arkansas. Damaging wind is the main threat with these storms. Also, large hail and isolated tornadoes are possible. The cold front will move through the state today and strong to severe thunderstorms will be possible along the front. With a very moist atmosphere, very heavy rain will be seen through the morning in at least the eastern half of the area. 1 to 3 inches are expected in these areas. These heavy rain amounts will lead to flash flooding and river flooding over many parts of Arkansas. Residents need to follow the latest statements and possible warnings during this dangerous weather situation. A flash flood watch is in effect for the expected heavy rain. Winds will be elevated over mainly the eastern half of Arkansas, and a lake wind advisory is in effect. .DAYS TWO THROUGH SEVEN...Sunday Through Friday A line of thunderstorms should be exiting eastern Arkansas Sunday morning. Any severe thunderstorms will quickly weaken or move out of the area. The main severe threats would be damaging winds or large hail. Drier air moves into the state in the afternoon diminishing rain chances. The next system will arrive with a warm front Wednesday. Chances of showers and thunderstorms are expected Tuesday night continuing into Thursday. Severe thunderstorms are not expected with this system at this time. .Spotter Information Statement... Spotter activation may be needed later today through early Sunday. Please monitor the latest forecasts over the next couple of days. && Visit NWS Little Rock on the web. Go to http://weather.gov/lzk. 59/51
In the hours before
Local storm report, Apr 30, 6:44 AM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
644 AM CDT SUN APR 30 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 AM FLASH FLOOD MONTICELLO 33.63N 91.79W
04/30/2017 DREW AR PUBLIC
SOME MINOR STREET FLOODING WAS OCCURRING.
&&
EVENT NUMBER LZK1700131
57Local storm report, Apr 30, 6:50 AM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
650 AM CDT SUN APR 30 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 PM TSTM WND DMG MOUNT IDA 34.56N 93.63W
04/29/2017 MONTGOMERY AR CO-OP OBSERVER
NUMEROUS TREES WERE BLOWN DOWN.
&&
EVENT NUMBER LZK1700132
57Local storm report, Apr 30, 6:53 AM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
653 AM CDT SUN APR 30 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 AM HEAVY RAIN 4 S MOUNT IDA 34.50N 93.63W
04/30/2017 M5.75 INCH MONTGOMERY AR CO-OP OBSERVER
5.75 INCHES OF RAIN FELL IN THE LAST 24 HOURS. 4.75
INCHES FELL BEFORE MIDNIGHT.
&&
EVENT NUMBER LZK1700133
57Local storm report, Apr 30, 6:58 AM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
658 AM CDT SUN APR 30 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0949 PM TSTM WND DMG DAMASCUS 35.37N 92.41W
04/29/2017 VAN BUREN AR CO-OP OBSERVER
SEVERAL TREES WERE DOWN IN THE CITY OF DAMASCUS IN
ABOUT A 100-YARD SWATH.
&&
EVENT NUMBER LZK1700134
57Local storm report, Apr 30, 7:01 AM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
701 AM CDT SUN APR 30 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM FLASH FLOOD DES ARC 34.98N 91.50W
04/30/2017 PRAIRIE AR LAW ENFORCEMENT
WIDESPREAD FLOODING IS OCCURRING. MULTIPLE ROADS ARE
UNDER WATER...INCLUDING SEVERAL BRIDGES. THE SHERIFFS
OFFICE WAS DISCOURAGING ANY TRAVEL.
&&
EVENT NUMBER LZK1700135
57Local storm report, Apr 30, 7:32 AM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
732 AM CDT SUN APR 30 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 AM HEAVY RAIN MT IDA 34.55N 93.63W
04/30/2017 M5.75 INCH MONTGOMERY AR CO-OP OBSERVER
SEVERAL BRIDGES AND ROADS HAVE BEEN WASHED OUT. THERE
IS A MUD SLIDE ON MANFORD ROAD BETWEEN NORMAN AND CADDO
GAP.
&&
EVENT NUMBER LZK1700136
51The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 29, 7:13 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Faulkner, Lonoke, Pulaski, White | 47 min |
| Apr 29, 7:21 PM CDT | Special Weather Statement | LZK | Clark, Hot Spring, Montgomery, Pike | 54 min |
| Apr 29, 7:25 PM CDT | Severe Thunderstorm Warning | LZK | Dallas, Grant, Hot Spring, Saline | 22 min |
| Apr 29, 7:34 PM CDT | Special Weather Statement | LZK | Yell | 41 min |
| Apr 29, 7:45 PM CDT | Severe Thunderstorm Warning | LZK | Montgomery, Pike | 45 min |
| Apr 29, 7:50 PM CDT | Special Weather Statement | LZK | Saline | 40 min |
| Apr 29, 7:57 PM CDT | Special Weather Statement | LZK | Cleburne, Stone | 48 min |
| Apr 29, 8:06 PM CDT | Severe Thunderstorm Warning | LZK | Grant, Pulaski, Saline | 24 min |
| Apr 29, 8:17 PM CDT | Special Weather Statement | LZK | Arkansas, Monroe | 28 min |
| Apr 29, 8:24 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Perry, Pope, Saline | 51 min |
| Apr 29, 8:27 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Montgomery, Perry, Yell | 48 min |
| Apr 29, 8:27 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Faulkner, Perry, Pulaski, Saline | 48 min |
| Apr 29, 8:52 PM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Monroe, Prairie | 23 min |
| Apr 29, 8:58 PM CDT | Flash Flood Warning | LZK | Clark, Garland, Hot Spring, Montgomery, Perry, Pike and 3 more | 3 hr |
| Apr 29, 8:59 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Garland, Perry, Pope, Saline, Yell | 46 min |
| Apr 29, 9:10 PM CDT | Severe Thunderstorm Warning | LZK | Monroe, Prairie, White, Woodruff | 50 min |
| Apr 29, 9:15 PM CDT | Special Weather Statement | LZK | Montgomery, Polk, Scott | 45 min |
| Apr 29, 9:24 PM CDT | Severe Thunderstorm Warning | LZK | Montgomery, Polk, Scott | 31 min |
| Apr 29, 9:31 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Faulkner, Perry, Van Buren | 44 min |
| Apr 29, 9:36 PM CDT | Special Weather Statement | LZK | White | 39 min |
| Apr 29, 9:41 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Garland, Hot Spring, Montgomery, Pike, Polk and 1 more | 49 min |
| Apr 29, 9:46 PM CDT | Tornado Warning | LZK | Cleburne, Conway, Faulkner, Van Buren | 18 min |
| Apr 29, 9:51 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Independence, Jackson, White | 39 min |
| Apr 29, 9:58 PM CDT | Special Weather Statement | LZK | Woodruff | 47 min |
| Apr 29, 10:10 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Faulkner, Van Buren, White | 50 min |
| Apr 29, 10:14 PM CDT | Tornado Warning | LZK | Garland, Montgomery, Perry, Yell | 31 min |
| Apr 29, 10:24 PM CDT | Severe Thunderstorm Warning | LZK | Independence, Jackson, White | 24 min |
| Apr 29, 10:27 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Faulkner, Garland, Hot Spring, Perry, Pope and 3 more | 48 min |
| Apr 29, 10:51 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Lonoke, Pulaski, White | 24 min |
| Apr 29, 11:01 PM CDT | Special Weather Statement | LZK | Independence | 44 min |
| Apr 29, 11:05 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Dallas, Hot Spring | 40 min |
| Apr 29, 11:11 PM CDT | Severe Thunderstorm Warning | LZK | Independence, Jackson, White | 34 min |
| Apr 29, 11:13 PM CDT | Flash Flood Warning | LZK | Conway, Faulkner, Perry, Pulaski, Saline | 3 hr |
| Apr 29, 11:13 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Conway, Faulkner, Lonoke, Perry, Pulaski and 3 more | 47 min |
| Apr 29, 11:37 PM CDT | Severe Thunderstorm Warning | LZK | Lonoke, White | 38 min |
| Apr 29, 11:55 PM CDT | Flash Flood Warning | LZK | Cleburne, Faulkner, Independence, Jackson, White | 3 hr |
| Apr 29, 11:56 PM CDT | Special Weather Statement | LZK | Lonoke, Pulaski, White | 49 min |
| Apr 30, 12:07 AM CDT | Areal Flood Warning | LZK | Baxter, Boone, Fulton, Marion, Newton, Searcy | 9 hr |
| Apr 30, 12:07 AM CDT | Special Weather Statement | LZK | Jackson | 23 min |
| Apr 30, 12:09 AM CDT | Severe Thunderstorm Warning | LZK | Independence, Jackson, White | 51 min |
| Apr 30, 12:14 AM CDT | Flash Flood Warning | LZK | Faulkner, Lonoke, Pulaski, Saline, White | 3 hr |
| Apr 30, 12:16 AM CDT | Areal Flood Warning | LZK | Clark, Garland, Hot Spring, Montgomery, Perry, Pike and 3 more | 6 hr |
| Apr 30, 12:35 AM CDT | Tornado Warning | LZK | White, Woodruff | 25 min |
| Apr 30, 12:56 AM CDT | Tornado Warning | LZK | Jackson, White, Woodruff | 23 min |
| Apr 30, 1:06 AM CDT | Severe Thunderstorm Warning | LZK | Jackson, Prairie, Woodruff | 39 min |
| Apr 30, 1:58 AM CDT | Special Weather Statement | LZK | Grant, Jefferson, Lonoke, Prairie | 47 min |
| Apr 30, 2:12 AM CDT | Flash Flood Warning | LZK | Cleburne, Conway, Faulkner, Garland, Grant, Independence and 9 more | 4 hr |
| Apr 30, 2:12 AM CDT | Tornado Warning | LZK | Jefferson, Lonoke, Prairie | 33 min |
| Apr 30, 2:30 AM CDT | Flash Flood Warning | LZK | Hot Spring | 3 hr |
| Apr 30, 2:54 AM CDT | Flash Flood Warning | LZK | Lonoke, Prairie, Pulaski, White, Woodruff | 4 hr |
| Apr 30, 2:57 AM CDT | Special Weather Statement | LZK | Prairie, Woodruff | 48 min |
| Apr 30, 3:12 AM CDT | Severe Thunderstorm Warning | LZK | Monroe, Prairie, Woodruff | 48 min |
| Apr 30, 3:53 AM CDT | Special Weather Statement | LZK | Jackson, Monroe, Woodruff | 52 min |
| Apr 30, 4:15 AM CDT | Special Weather Statement | LZK | Cleveland, Grant, Jefferson | 45 min |
| Apr 30, 4:36 AM CDT | Special Weather Statement | LZK | Lonoke, Prairie, Pulaski | 39 min |
| Apr 30, 4:45 AM CDT | Flash Flood Warning | LZK | Independence, Jackson, Woodruff | 3 hr |
| Apr 30, 4:52 AM CDT | Flash Flood Warning | LZK | Monroe, Prairie, Woodruff | 3 hr |
| Apr 30, 5:00 AM CDT | Special Weather Statement | LZK | Faulkner, Lonoke, Pulaski | 45 min |
| Apr 30, 5:14 AM CDT | Flash Flood Warning | LZK | Cleburne, Faulkner, Independence, Jackson, Lonoke, Prairie and 2 more | 3 hr |
| Apr 30, 5:22 AM CDT | Flash Flood Warning | LZK | Hot Spring | 6 hr |
| Apr 30, 5:56 AM CDT | Flash Flood Warning | LZK | Arkansas, Bradley, Cleveland, Desha, Drew, Jefferson and 3 more | 4 hr |
| Apr 30, 6:26 AM CDT | Flash Flood Warning | LZK | Faulkner, Lonoke, Pulaski, Saline | 2 hr |
| Apr 30, 7:27 AM CDT | Flash Flood Warning | LZK | Baxter | 6 hr |
| Apr 30, 8:34 AM CDT | Areal Flood Warning | LZK | Faulkner, Lonoke, Pulaski, Saline | 3 hr |
| Apr 30, 8:41 AM CDT | Areal Flood Warning | LZK | Faulkner, Lonoke, Pulaski, Saline | 3 hr |
| Apr 30, 11:07 AM CDT | Areal Flood Warning | LZK | Cleburne, Faulkner, Independence, Jackson, Lonoke, Monroe and 5 more | 9 hr |
| Apr 30, 11:07 AM CDT | Flash Flood Warning | LZK | Perry, Pulaski, Saline | 3 hr |
| Apr 30, 1:05 PM CDT | Areal Flood Warning | LZK | Baxter | 12 hr |
Nearby
Flash Flood Warnings in Arkansas, 2017Every flash flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.